Alert archive / Indiana / River Flood Warnings in 2008

River Flood Warning 76, NWS Northern Indiana

March 4, 2008Adams County, Allen County, Indiana; Van Wert County, Ohio

NWS Northern Indiana issued this river flood warning at Mar 4, 2008, 11:59 AM EST for Adams County, Allen County, Indiana; Van Wert County, Ohio. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2008, 11:59 AM EST (16:59 UTC)
Expired
Mar 6, 2008, 1:00 AM EST
In force
37 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Adams County, IN, Allen County, IN, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 87 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Marys River at Decatur (DCRI3).

Action stage
13 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIWX 041659
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1159 AM EST TUE MAR 04 2008

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT 
  COUNTIES

.RECENT SNOW MELT AND RAINFALL WILL LEAD TO RIVERS RISING ABOVE FLOOD STAGE THIS WEEK.

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN STANDARD TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

OHC003-125-137-051659-
/O.NEW.KIWX.FL.W.0075.080304T2230Z-080307T0742Z/
/FTJO1.1.ER.080304T2230Z.080305T1200Z.080306T0742Z.NO/
1159 AM EST TUE MAR 04 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE AUGLAIZE RIVER NEAR FORT JENNINGS
* FROM THIS AFTERNOON TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 9 AM TUESDAY THE STAGE WAS 11.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON 
  AND CREST NEAR 13.8 FEET AROUND  7 AM WEDNESDAY MARCH  5 AND FALL 
  BELOW FLOOD STAGE AROUND  2 AM THURSDAY MARCH  6.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.

$$

INC001-003-OHC161-051658-
/O.NEW.KIWX.FL.W.0076.080304T1659Z-080308T1536Z/
/DCRI3.1.ER.080304T1642Z.080306T1800Z.080307T1536Z.NO/
1159 AM EST TUE MAR 04 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT MARYS RIVER NEAR DECATUR
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11 AM TUESDAY THE STAGE WAS 16.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON 
  AND CREST NEAR 17.3 FEET AROUND  7 PM TUESDAY MARCH  4 AND FALL 
  BELOW FLOOD STAGE AROUND 10 AM FRIDAY MARCH  7.

$$
2 follow-up statements
000 
WGUS83 KIWX 041727
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1227 PM EST TUE MAR 04 2008

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
  PULASKI AND STARKE COUNTIES 
  TIPPECANOE RIVER ABOVE WINAMAC AFFECTING CARROLL...PULASKI AND WHITE
  COUNTIES 
  WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES 
  WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES 
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN 
  WERT COUNTIES 
 
.RIVER FLOODING IS EXPECTED DUE TO RUNOFF FROM RECENT SNOWMELT AND 
RAIN.

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN STANDARD TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

INC049-085-099-131-149-051727-
/O.EXT.KIWX.FL.W.0067.080304T1722Z-080308T1800Z/
/ORAI3.1.ER.080304T1445Z.080305T0600Z.080307T1800Z.NO/
1227 PM EST TUE MAR 04 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE TIPPECANOE RIVER NEAR ORA 
* FROM THIS AFTERNOON TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 11 AM TUESDAY THE STAGE WAS 12.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.3 FEET AROUND  7 
  PM WEDNESDAY MARCH  5 AND FALL BELOW FLOOD STAGE AROUND  1 PM 
  FRIDAY MARCH  7.
* AT 12.5 FEET...FLOODING BEGINS TO AFFECT RESIDENCES NEAR THE RIVER.

$$

INC015-131-181-051726-
/O.EXT.KIWX.FL.W.0068.080306T1800Z-080308T0000Z/
/WMCI3.1.ER.080306T1800Z.080306T1800Z.080307T0000Z.NO/
1227 PM EST TUE MAR 04 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE TIPPECANOE RIVER ABOVE WINAMAC 
* FROM THURSDAY AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 12 PM TUESDAY THE STAGE WAS 8.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND  1 PM 
  THURSDAY MARCH  6.
* AT 10.0 FEET...THE RIVER IS AT FLOOD STAGE. SOME RESIDENCES BEGIN 
  TO BE AFFECTED BY FLOOD WATER AND THE WINAMAC TOWN PARK FLOODS.

$$

INC001-179-051726-
/O.EXT.KIWX.FL.W.0072.080307T0532Z-080308T0627Z/
/LYNI3.1.ER.080307T0532Z.080307T0600Z.080307T0627Z.NO/
1227 PM EST TUE MAR 04 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE WABASH RIVER NEAR LINN GROVE 
* FROM LATE THURSDAY NIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 10 AM TUESDAY THE STAGE WAS 10.3 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO FLOOD STAGE VERY EARLY FRIDAY 
  MORNING AND CREST NEAR 11.0 FEET AROUND  1 AM FRIDAY MARCH  7 AND 
  FALL BELOW FLOOD STAGE AROUND  7 AM FRIDAY MARCH  7.
* AT 11.0 FEET...AGRICULTURAL FLOODING BEGINS. LOW LANDS EAST OF 
  GENEVA BEGIN TO FLOOD.

$$

INC069-179-051726-
/O.EXT.KIWX.FL.W.0073.080305T0200Z-080309T0900Z/
/BLFI3.1.ER.080305T0200Z.080307T1200Z.080308T0900Z.NO/
1227 PM EST TUE MAR 04 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE WABASH RIVER NEAR BLUFFTON 
* FROM THIS EVENING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8 AM TUESDAY THE STAGE WAS 9.1 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY NIGHT AND 
  CREST NEAR 10.8 FEET AROUND  7 AM FRIDAY MARCH  7 AND FALL BELOW 
  FLOOD STAGE AROUND  4 AM SATURDAY MARCH  8.
* AT 11.0 FEET...RIVER ROAD AT BLUFFTON BEGINS TO FLOOD.

$$

OHC003-125-137-051726-
/O.CON.KIWX.FL.W.0075.080304T2230Z-080307T0742Z/
/FTJO1.1.ER.080304T2230Z.080305T1200Z.080306T0742Z.NO/
1227 PM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE AUGLAIZE RIVER NEAR FORT JENNINGS
* FROM THIS AFTERNOON TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 9 AM TUESDAY THE STAGE WAS 11.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY AFTERNOON 
  AND CREST NEAR 13.8 FEET AROUND  7 AM WEDNESDAY MARCH  5 AND FALL 
  BELOW FLOOD STAGE AROUND  2 AM THURSDAY MARCH  6.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.


$$

OHC171-051726-
/O.EXT.KIWX.FL.W.0069.000000T0000Z-080308T0300Z/
/MONO1.1.ER.080305T1400Z.080306T0600Z.080307T0300Z.NO/
1227 PM EST TUE MAR 04 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER 
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 AM TUESDAY THE STAGE WAS 9.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE WEDNESDAY MORNING
  AND CREST NEAR 12.4 FEET AROUND  1 AM THURSDAY MARCH  6 AND FALL 
  BELOW FLOOD STAGE AROUND 10 PM THURSDAY MARCH  6.
* AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS 
  NEAR THE RIVER.

$$

INC003-033-OHC039-051726-
/O.EXT.KIWX.FL.W.0070.080305T0300Z-080309T1800Z/
/NVLI3.1.ER.080305T0300Z.080307T1800Z.080308T1800Z.NO/
1227 PM EST TUE MAR 04 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE 
* FROM THIS EVENING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11 AM TUESDAY THE STAGE WAS 11.3 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY NIGHT AND 
  CREST NEAR 12.5 FEET AROUND  7 PM FRIDAY MARCH  7 AND FALL BELOW 
  FLOOD STAGE AROUND  1 PM SATURDAY MARCH  8.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF 
  NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. 
  JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.

$$

INC001-003-OHC161-051726-
/O.CON.KIWX.FL.W.0076.000000T0000Z-080308T1536Z/
/DCRI3.1.ER.080304T1642Z.080306T1800Z.080307T1536Z.NO/
1227 PM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE SAINT MARYS RIVER NEAR DECATUR
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11 AM TUESDAY THE STAGE WAS 16.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY MORNING 
  AND CREST NEAR 17.3 FEET AROUND  7 PM TUESDAY MARCH  4 AND FALL 
  BELOW FLOOD STAGE AROUND 10 AM FRIDAY MARCH  7.
* AT 18.5 FEET...COUNTY ROAD 225 NORTH...JUST NORTH OF PLEASANT 
  MILLS INDIANA IS CLOSED BY FLOOD WATER. LOW LAND AREAS OF KEKIONGA 
  PARK ON THE SOUTHEAST SIDE OF DECATUR BEGIN FLOODING WITH FLOODING 
  LIMITED TO FARMLAND IN PLEASANT MILLS...INDIANA AND WILSHIRE...
  OHIO AREAS.

$$

OHC039-051-171-051726-
/O.EXT.KIWX.FL.W.0071.000000T0000Z-080309T1200Z/
/STRO1.1.ER.080303T2235Z.080304T0900Z.080308T1200Z.NO/
1227 PM EST TUE MAR 04 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE TIFFIN RIVER NEAR STRYKER 
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM TUESDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE 
  AROUND  7 AM SATURDAY MARCH  8.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.

$$
000 
WGUS83 KIWX 050338
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1038 PM EST TUE MAR 04 2008

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY 
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT 
  COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB 
  AND DEFIANCE COUNTIES 
 
.RIVER LEVELS WILL CONTINUE RISING DUE TO SNOWMELT AND RECENT RAINFALL.

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN STANDARD TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

OHC003-125-137-060338-
/O.EXT.KIWX.FL.W.0075.000000T0000Z-080307T0500Z/
/FTJO1.1.ER.080305T0258Z.080305T1200Z.080306T0500Z.NO/
1038 PM EST TUE MAR 04 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE AUGLAIZE RIVER NEAR FORT JENNINGS 
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 PM TUESDAY THE STAGE WAS 12.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY NIGHT AND 
  CREST NEAR 13.7 FEET AROUND  7 AM WEDNESDAY MARCH  5 AND FALL BELOW
  FLOOD STAGE AROUND 12 AM THURSDAY MARCH  6.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.

$$

OHC171-060337-
/O.EXT.KIWX.FL.W.0069.000000T0000Z-080308T0400Z/
/MONO1.1.ER.080305T1400Z.080306T0000Z.080307T0400Z.NO/
1038 PM EST TUE MAR 04 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER 
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 AM TUESDAY THE STAGE WAS 9.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE WEDNESDAY MORNING
  AND CREST NEAR 12.4 FEET AROUND  1 AM THURSDAY MARCH  6 AND FALL 
  BELOW FLOOD STAGE AROUND 11 PM THURSDAY MARCH  6.
* AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS 
  NEAR THE RIVER.

$$

INC003-033-OHC039-060337-
/O.CON.KIWX.FL.W.0070.000000T0000Z-080309T1800Z/
/NVLI3.1.ER.080305T1000Z.080308T0000Z.080308T1800Z.NO/
1038 PM EST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 PM TUESDAY THE STAGE WAS 11.5 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY WEDNESDAY 
  MORNING  AND CREST NEAR 12.5 FEET AROUND  7 PM FRIDAY MARCH  7 AND 
  FALL BELOW FLOOD STAGE AROUND  1 PM SATURDAY MARCH  8.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF 
  NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. 
  JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.

$$

INC001-003-OHC161-060337-
/O.EXT.KIWX.FL.W.0076.000000T0000Z-080306T0600Z/
/DCRI3.1.ER.080305T0600Z.080305T0600Z.080305T0600Z.NO/
1038 PM EST TUE MAR 04 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE SAINT MARYS RIVER NEAR DECATUR 
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM TUESDAY THE STAGE WAS 17.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND  1 AM 
  WEDNESDAY MARCH  5.
* AT 17.0 FEET...AGRICULTURAL FLOODING OCCURS ALONG THE RIVER IN 
  NORTHERN...CENTRAL AND EASTERN ADAMS COUNTY.

$$

OHC039-051-171-060337-
/O.EXT.KIWX.FL.W.0071.000000T0000Z-080309T2100Z/
/STRO1.1.ER.080303T2235Z.080306T1200Z.080308T2100Z.NO/
1038 PM EST TUE MAR 04 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE TIFFIN RIVER NEAR STRYKER 
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 PM TUESDAY THE STAGE WAS 12.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.2 FEET AROUND  1 
  PM THURSDAY MARCH  6 AND FALL BELOW FLOOD STAGE AROUND  4 PM 
  SATURDAY MARCH  8.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 4, 6:46 AM EST, 5 hours 13 minutes earlier.

Area forecast discussion, Mar 4, 6:46 AM EST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
646 AM EST TUE MAR 4 2008

.AVIATION...
DIFFICULT FORECAST THIS ISSUANCE WRT PRECIPITATION TYPE AND TIMING.
UPPER LEVEL SHORT WAVE MOVING RAPIDLY NORTHEAST WITH WINTRY PRECIP
MIX BREAKING OUT ACRS SRN IL/MO THIS AM. SHALLOW COLD AIR IN PLACE
ACRS NERN IN FOR FREEZING RAIN/SLEET MIX AT KFWA THIS AFTN
TRANSITIONING TO SNOW AS DEEPER COLDER AIR WORKS IN AS SYSTEM PULLS
TO SE THROUGH OHIO VALLEY. LESS CONCERN FOR FZRA/IP AT KSBN WHERE
DOMINANT PTYPE TO BE ALL SNOW. LONGEST DURATION OF IFR CONDITIONS AT
KFWA WHERE DEEPEST MOISTURE/ISENTROPIC UPGLIDE TO PERSIST LONGEST.
INITIAL DRY CONDITIONS INVOF KSBN AND BREVITY OF FAVORABLE MESOSCALE
SNOWBAND CONDITIONS TO LIMIT IFR PERIOD THERE TO FEW HOURS THIS EVE.

&&

.SHORT TERM...
ENERGETIC SHORTWAVE CUTOFF EMERGING SAMPLED BEAUTIFULLY BY 1KM
MODIS WV IMAGERY AT 05 UTC ACRS SERN TX...BEING KICKED NORTHEAST
AS NEXT NRN STREAM POS TILT TROF PUSHES INTO INTMTN REGN. WHILE
INITIAL CONCERN WAS BACK EDGE OF PRECIP PUSHING THROUGH INTO NWRN
OH WITH BACK EDGE/CUSP OF INTIAL WAVE. INTIAL SFC/1000MB CPD OF
50-100MB IN CLEARING SKIES TO PROVIDE AN INITIAL BLOCK FOR
PRECIP AND SFC DEWPOINTS IN SINGE DIGITS JUST NW OF LK MI POSE
CONCERN FOR BERRIEN COUNTY PRECIP TOTALS SHOULD LOW LEVEL WINDS
BACK ANY PRIOR TO ONSET OF PRECIP LATER TODAY. HOWEVER...THINK GFS
FAILS TO HANDLE QUITE AS WELL AS NAM THE LOCAL CHANGE OF THE
ISENTROPIC SURFACE AS THE SHORTWAVE APPROACHES LATER THIS EVENING
AND WITH VERY STRONG/DEEP MOISTURE. DEEP SATURATION LAYER WITH CSI
SIGNALS INVERTED EQUIV POTENTIAL TEMPERATURE/DENDRITIC
OMEGA/SATURATED NEG EPV LAYER SUGGEST BANDED HEAVY SNOW POTENTIAL
LATE THIS EVENIGN ROUGHLY LOGANSPORT TO COLDWATER AS SYSTEM LIFTED
NE. PRIOR IN SHALLOW COLD AIR PROFILES OF ZR TO ZR/IP TO IP/S SE
TO NW WITH POTETNIAL FOR SIG ICING FAR SERN ZONES. ALL HEADLINES
REMAIN IN TACT...WITH ADJUSTMENTS ONLY FOR START TIMES.

&&

.LONG TERM...
WEDNESDAY THROUGH MONDAY...SOME LINGERING LIGHT SNOW IS POSSIBLE AS
A WEAK UPPER LEVEL SYSTEM MOVES ACROSS THE AREA EARLY WEDNESDAY.
MORE SNOW IS POSSIBLE FOR MUCH OF THE REST OF THE PERIOD AS THE LONG
WAVE TROF TRANSLATES INTO THE GREAT LAKE REGION AND AS WEAKER
SYSTEMS MOVE THROUGH THE MAIN UPPER AIR PATTERN. ALSO...LAKE
EFFECT SNOW IS POSSIBLE SATURDAY AS ARCTIC AIR SPREADS INTO THE
REGION. TEMPERATURES SHOULD BE BELOW NORMAL THROUGH THE
PERIOD...ESPECIALLY SATURDAY. GFS MEX MOS HIGHS IN THE 20S SATURDAY
SEEM REASONABLE GIVEN 850 MB TEMPS CLOSE TO -20C.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR
INZ018-023>027-032>034.

WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR INZ005>009.

SNOW ADVISORY FROM 2 PM EST /1 PM CST/ THIS AFTERNOON TO 1 AM
EST /MIDNIGHT CST/ WEDNESDAY FOR INZ003-004.

WINTER STORM WARNING FROM 2 PM EST /1 PM CST/ THIS AFTERNOON TO
7 AM EST /6 AM CST/ WEDNESDAY FOR INZ012>017-020-022.

MI...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST
     WEDNESDAY FOR MIZ079>081.

SNOW ADVISORY FROM 2 PM THIS AFTERNOON TO 1 AM EST WEDNESDAY
FOR MIZ077-078.

OH...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR
OHZ002-004-005-015-016-024-025.

WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR OHZ001.

LM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR LMZ043-046.

&&

SHORT TERM...MURPHY
LONG TERM...SKIPPER
AVIATION...MURPHY
Hazardous weather outlook, Mar 4, 7:03 AM EST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
703 AM EST TUE MAR 4 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-051215-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
703 AM EST TUE MAR 4 2008 /603 AM CST TUE MAR 4 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A WINTRY MIX OF PRECIPITATION WILL SPREAD BACK NORTH ACROSS THE
AREA TODAY AND EARLY TONIGHT. FREEZING RAIN AND SLEET ARE LIKELY
TODAY OVER AREAS SOUTHEAST OF A MARION INDIANA TO FORT WAYNE TO
NAPOLEON INDIANA LINE. THE HEAVIEST ICE ACCUMULATIONS WILL BE
FURTHER SOUTHEAST...FROM HARTFORD CITY TO OTTAWA WHERE UP TO ONE
QUARTER OF AN INCH OF ICE IS POSSIBLE. PRECIPITATION WILL CHANGE
TO SNOW OVER ALL AREAS BY EARLY TONIGHT WITH TOTAL SNOW
ACCUMULATIONS GENERALLY 3 TO 6 INCHES. THE HEAVIEST SNOW TOTALS
WILL LIKELY BE FROM LOGANSPORT TO WARSAW TO COLDWATER MICHIGAN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING AND ANY SNOWFALL
REPORTS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-051215-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
703 AM EST TUE MAR 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST TODAY AND
TONIGHT AS SOUTH WINDS INCREASE TO AS HIGH AS 25 KNOTS AND WAVES
3 TO 5 FEET.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE THROUGHOUT MUCH
OF THIS TIME PERIOD.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 11:00 PM ESTRiver Flood WarningIWXAdams, Wells3 days
Mar 3, 11:00 PM ESTRiver Flood WarningIWXHuntington, Wells5 days
Mar 4, 9:15 AM ESTRiver Flood WarningIWXElkhart, Saint Joseph27 hr
Mar 4, 11:59 AM ESTRiver Flood WarningIWXAllen, Paulding, Putnam46 hr

Nearby

River Flood Warnings in Indiana, 2008River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.